×

zbMATH — the first resource for mathematics

Splitting times and shift functionals. (English) Zbl 0394.60073

MSC:
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blumenthal, R.M., Getoor, R.K.: Markov Processes and Potential Theory. New York: Academic Press 1968 · Zbl 0169.49204
[2] Dellacherie, C.: Capacités et Processus Stochastiques. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0246.60032
[3] Karoui, N.El, Reinhard, H.: Compactification et balayage de processus droits. Astérisque. 21 (1975) · Zbl 0325.60067
[4] Getoor, R.K.: Ray Processes and Right Processes. Lecture Notes in Math. 440. Berlin-Heidelberg-New York: Springer 1975 · Zbl 0299.60051
[5] Getoor, R.K., Sharpe, M.J.: Last exit decompositions and distributions. Indiana Univ. Math. 23, 377-404 (1973) · Zbl 0314.60055 · doi:10.1512/iumj.1973.23.23031
[6] Jacod, J.: Noyaux multiplicatifs d’un processus de Markov. Bull. Soc. Math. France. Mém. 35, 81-117 (1973) · Zbl 0276.60069
[7] Jacod, J.: Fonctionnelles additives et systemes de Lévy des produits semi-directs de processus de Markov. Bull. Soc. Math. France. Mém. 35, 119-144 (1973) · Zbl 0276.60070
[8] Maisonneuve, B.: Exit Systems. Ann. Probability 3, 399-411 (1975) · Zbl 0311.60047 · doi:10.1214/aop/1176996348
[9] Matheron, G.: Random Sets and Integral Geometry. New York: Wiley 1975 · Zbl 0321.60009
[10] Meyer, P.A.: Ensembles aléatoires Markoviens homogènes I. Lecture Notes in Math. 381, 172-190. Berlin-Heidelberg-New York: Springer 1973
[11] Meyer, P.A.: Noyaux multiplicatifs. Lecture Notes in Math. 381, 290-309. Berlin-Heidelberg-New York: Springer 1973
[12] Meyer, P.A.: La théorie de la prédiction de F. Knight. Lecture Notes in Math. 511, 86-103 Berlin-Heidelberg-New York: Springer 1976
[13] Meyer, P.A., Smythe, R.T., Walsh, J.B.: Birth and death of Markov processes. Proc. Sixth Berkeley Sympos. Math. Statist. Probab. Univ. Calif. 111, 295-306 (1972) · Zbl 0255.60046
[14] Millar, P.W.: Random times and decomposition theorems. Proc. Symp. Pure Math. Vol. 31, 91-103. Amer. Math. Soc. (1976)
[15] Millar, P.W.: A path decomposition for Markov processes. Ann. Ptobability 6, 345-348 (1978) · Zbl 0379.60070
[16] Pittenger, A.O., Shih, C.T.: Coterminal families and the strong Markov property. Trans. Amer. Math. Soc. 182, 1-42 (1973) · Zbl 0275.60084 · doi:10.1090/S0002-9947-1973-0336827-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.